# SDR F3LA2010041500389

- Difficulty date: April 2, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N930FR
- Make and model: Airbus A319-111
- Aircraft serial: 2241
- Aircraft time: 21,142 hours, 10,316 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53974907000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE C CHECK NON ROUTINE N0307.  AFT CARGO COMPARTMENT FRAME 59 TWELVE INCHES RIGHT OF CENTERLINE PROFILE TOP SURFACE CORRODED.  REMOVED AND REPLACED PROFILE IAW AIRBUS A319 SRM 51-40-00.
